# SDR SWAA2024012544411

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N7851A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28240
- Aircraft time: 64,042 hours, 42,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Handle
- Part number: UNKNOWN
- Condition: Broken
- Location: Door Assist
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR ASSIT HANDLE BROKEN SWAPPED AFT LAV DOOR ASSIST HANDLE WITH AFT SERVICE DOOR ASSIST HANDLE PER AMM 52-41-31. AFT LAV DOOR ASSIST HANDLE IS INOP. OK TO CONTINUE PER MEL 25-10-01 SP1B.<[01] SWAPPED AFT LAV DOOR ASSIST HANDLE WITH AFT SERVICE DOOR ASSIST HANDLE PER AMM 52-41-31. AFT LAV DOOR ASSIST HANDLE IS INOP. OK TO CONTINUE PER MEL 25-10-01; SP1B.  R&R AFT LAV DOOR ASSIST HANDLE. REF B737 AMM 25-31-00.
